MathSciNet Relay Station
MathSciNet bibliographic data
MR870789 28B05 (46G10 49B36 60A10)
Elton, John; Hill, Theodore P. A generalization of Lyapounov's convexity theorem to measures with atoms. Proc. Amer. Math. Soc. 99 (1987), no. 2, 297–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement